# SDR SWAA2023121330961

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 55,732 hours, 33,535 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Fire
- Location: Zn 700 Landing G
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 BRAKE FIRE AT GATE.MORE THRUST REQUIRED THAN USUAL WHILE TAXING TO GATE.   PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-07.
